# SDR HEEA20120724319

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N380PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0593
- Aircraft time: 1,766 hours
- System (JASC): 2700 · Flight Control System
- Part: Tube
- Part number: L221M1040101
- Condition: Cracked
- Location: Flt Controls
- Part time: 1,766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100H/12M AIRFRAME INSPECTION, FOUND LONGITUDINAL CONTROL TUBE CRACKED AT SERVO END.  MX REPLACED THE CONTROL TUBE.
